# SDR DALA2022041202569

- Difficulty date: April 11, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 120 hours, 19 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

SHIP 3417 - DIV/IFSD - DIVERTED TO DTW DUE TO LEFT ENGINE OIL PRESSURE HAS DECREASED TO 50 PSI. APPROXIMATELY 10,000 FEET, OIL PRESSURE DROPPED TO ZERO LEFT ENGINE SHUTDOWN PER ECAM. CORRECTIVE ACTION: C/W LEFT ENGINE IFSD INSPECTION, NTF. T/S LEFT ENGINE OIL PRESSURE PER A330 TSM, FOUND OIL PUMP SHAFT SHEARED. REPLACED OIL PUMP PER A330 AMM, LEAK AND OPERATIONAL CHECK GOOD. (3387548)
